m+Medelevator.RU
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 2003

[Psychiatric symptoms during isotretinoin therapy].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

van Broekhoven F, Verkes R J, Janzing J G

Аннотация

A 22-year-old man with a known bipolar disorder was admitted to a psychiatric department for depression and suicidal ideation. He was being given isotretinoin to treat acne conglobata. During admission, he committed suicide. In the literature, isotretinoin is associated with the emergence of psychiatric symptoms. Although any casual relationship has not been identified, such a relationship cannot be ruled out. Methodologically well-performed research is lacking. However, positive dechallenge and rechallenge cases have been reported. Consequently, physicians must look out for the onset or worsening of psychiatric symptoms in patients treated with isotretinoin.

Предметные рубрики MeSH